# SDR SWIA2020041750131

- Difficulty date: March 10, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00 Â€“ FS559.00+32 STGR 26LH Â€“ 26RH EXTERNAL SKIN HAS SEVERAL FASTENERS WITH CORROSION AROUND THEM (MARKED)    (C-CHECK) RO 4/16/2020   REPAIRED CORRODED SKIN AND FASTENERS @ FS559.00 Â€“ FS559.00+32 STGR 26LH Â€“ 26RH REF REO. LEAK CHECK GOOD AT THIS TIME.
